# SDR FDEA2018110293077

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,012 hours, 24,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 SLIDE ARM LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-06-2-1. OPS  CHECKED GOOD.  AIRCRAFT OK  FOR SERVICE.
